Nov 19, 2006
This is some information you might find useful, not a question. I had noticed you mentioned high triglycerides in your article about bone death. I had very high tryglicerides for about a year probably caused by my hiv meds Sustiva and Truvada. I discovered a prescription strength omega 3 fatty acid complex called Omacor and decided to try it. (Available only by prescription) I had my doctor prescribe it and after 3 months my tryglicerides dropped 3 fold back to normal. I have been on it for over a year now and my levels are completely normal. It isn't covered by medicaid but Ryan White will cover it. Just thought I would let you know as most doctors have not heard of it.
Response from Dr. Henry
Thanks for your testimony about the benefits of fish oil in reducing your triglycerides. Many patients will see a reduction in triglycerides on fish oil though your response was better than usually reported (wide variations from patient to patient). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet An Early Sign Of HIV?
- Bloody Nose After Giving A Bj Worried I Have HIV
- Coated Tongue After Giving Handjob Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Rectal Bleeding After Rimming Worried I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.